# SDR DALA2024102910497

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 45,063 hours, 31,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9560 -FUME/DE- DURING THE DECENT WHEN THE POWER WAS REDUCED TO IDLE, THE F/A REPORTED A "BURNT CARPET/CRAYON" SMELL IN THE CABIN. F/O NOTIFIED THE CAPT THAT HE TOO SMELLED IT IN THE COCKPIT AND BOTH DONNED O2 MASKS. THE CAPT DECLARED AN EMERGENCY WITH ATC. ARFF MET THE AIRCRAFT UPON ARRIVAL. THE FUMES DISSIPATED AFTER ENGINE SHUTDOWN. MAINTENANCE FOUND A DISCONNECTED RAM/FAN DISCHARGE DUCT AND REPLACED THE BOOT. ALSO REPLACED THE COALESCER BAGS. (LP #5725322)
